On some closed sets in ideal minimal spaces


ÖZBAKIR O. , Yildirim E. D.

ACTA MATHEMATICA HUNGARICA, vol.125, no.3, pp.227-235, 2009 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 125 Issue: 3
  • Publication Date: 2009
  • Doi Number: 10.1007/s10474-009-8240-9
  • Title of Journal : ACTA MATHEMATICA HUNGARICA
  • Page Numbers: pp.227-235

Abstract

The purpose of this paper is to introduce ideal minimal spaces and to investigate the relationships between minimal spaces and ideal minimal spaces. We define some closed sets in these spaces to establish their relationships. Basic properties and characterizations related to these sets are given.